# SDR SB04167

- Difficulty date: December 13, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 915F2124
- Part serial: PN301
- Condition: Unreliable
- Location: P6 Panel
- Part time: 78,787 hours, 83,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT  FLT414  FLIGHT DEPARTED ORD, EN ROUTE TO PHL, WITH THE NR 2 GENERATOR ON MEL 24-1.  DURING CRUISE, THE APU GENERATOR DROPPED OFF LINE, LEAVING ONLY THE NR 1 GENERATOR.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED APU PERFORMANCE CHECK CARD J3-049.  ALL PARAMETERS WITHIN MAINTENANCE MANUAL LIMITS.  REMOVED AND REPLACED APU GENERATOR CONTROL UNIT (GCU), AS PRECAUTIONARY, PER MM 24-21-81-4. GENERATOR NR 2 REMAINS ON MEL 24-1.
